# SDR CALA2021032600372

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 97,192 hours, 13,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 156264
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING SYSTEM OPERATIONAL CHECK  - DOOR SLIDE LIGHTS INOP AT R2, L1, AND L2 T/S DOOR L1 EMERGENCY SLIDE LIGHT REF WDM 33-51-13-1 PG 1 FOUND BATTERY PACK AT M33424 DOES NOT HOLD A CHARGE. SUGGEST REPACING BATTERY PN AD-D717-01-100 BATTERY PACK PN AD-D717-01-100 BATTERY PACK M33097 NOT HOLDING A CHARGE SUGGEST REPLACING T/S EMERGENCY DOOR 2 R AND LEFT REF WDM 33-51-14-1 PG 1 FOUND REPLACED BATTERY PACK AT M33424 REF WDM 33-51-13-1. OPS CHK GOOD FOR DOOR L2 EMERGENCY SLIDE LIGHT REPLACED BATTER PACKS L1 M33424 AND R2 M33097 CKS OK
